# SDR TWAA9813601

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933L
- Make and model: Doug DC-9-41
- Aircraft serial: 47617
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3910797
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT THE RT I/B TIRE AND WHEEL ASSEMBLY SEPARATED FROM THE AXLE.  INSTALLED NEW TIRE AND WHEEL ASSEMBLY.  THERE WAS NO AXLE DAMAGE.  THE WHEEL ASSEMBLY HAD BEEN INSTALLED THE PREVIOUS DAY, BUT THE SPACER AND AXLE NUT WERE NOT RECOVERED, SO A DETERMINATION OF THE CAUSE COULD NOT BE MADE.  CHECK-C 2-16-98 STL.
